TITLE

On the Behavior of the Positive Solutions of the System of Two Higher-Order Rational Difference Equations

AUTHOR(S)
Qi Wang; Gengrong Zhang; Linlin Fu
PUB. DATE
August 2013
SOURCE
Applied Mathematics;Aug2013, Vol. 4 Issue 8, p1220
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We study the convergence of the positive solutions of the system of the following two difference equations: ..., where k is a positive integer, the parameters A, B,α and the initial conditions are positive real numbers. Our results generalize well known results in [1,2].
ACCESSION #
91671588

 

Related Articles

  • On the Global Attractivity of a Max-Type Difference Equation. Gelişken, Ali; Çinar, Cengiz // Discrete Dynamics in Nature & Society;2009, Special section p1 

    We investigate asymptotic behavior and periodic nature of positive solutions of the difference equation xn = max{A/xn-1, 1/xn-3α}, n = 0, 1, ..., where A > 0 and 0 < α < 1. We prove that every positive solution of this difference equation approaches x̅ = 1 or is eventually periodic...

  • Qualitative behavior of an anti-competitive system of third-order rational difference equations. Din, Q.; Qureshi, M. N.; Khan, A. Q. // Computational Ecology & Software;Jun2014, Vol. 4 Issue 2, p104 

    In this paper, our aim is to study the equilibrium points, local asymptotic stability, global behavior of an equilibrium points and rate of convergence of an anti-competitive system of third-order rational difference equations of the form: ..., where the parameters α, β, γ, α1,...

  • Behavior of an Exponential System of Difference Equations. Khan, A. Q.; Qureshi, M. N. // Discrete Dynamics in Nature & Society;2014, p1 

    We study the qualitative behavior of the following exponential system of rational difference equations: xn+1 = (αe-yn + βe-yn-1)/(γ + αxn + βxn-1), yn+1 = (α1e-xn + β1e-xn-1)/(γ1 + α1yn + β1yn-1), n = 0,1,..., where α, β, γ, α1, β1, and γ1 and...

  • Qualitative behavior of two systems of second-order rational difference equations. Khan, A. Q.; Qureshi, M. N.; Din, Q. // Journal of Computational Analysis & Applications;Jun2015, Vol. 18 Issue 6, p1027 

    In this paper, we study the qualitative behavior of two systems of second-order rational difference equations. More precisely, we study the local asymptotic stability and instability of equilibrium points, global character of equilibrium points and rate of convergence of these systems. Some...

  • On asymptotically λ–statistical equivalent sequences of interval numbers. Esi, Ayhan; Braha, Naim // Acta Scientiarum: Technology;jul-sep2013, Vol. 35 Issue 3, p515 

    In this paper we introduce and study the concepts of asymptotically ̄sλ– statistical equivalent and strongly asymptotically λ– equivalent sequences for interval numbers and prove some inclusion relations. In the last section we introduce the concept of Cesaro...

  • A variation on lacunary quasi Cauchy sequences. Cakalli, Huseyin; Et¢Ó, Mikail; Sengul, Hacer // AIP Conference Proceedings;2016, Vol. 1759 Issue 1, p1 

    In the present paper, we introduce a concept of ideal lacunary statistical quasi-Cauchy sequence of order α of real numbers in the sense that a sequence (xk) of points in R is called I-lacunary statistically quasi-Cauchy of order α, if ... for each ε > 0 and for each δ > 0, where an...

  • Stability and Convergence of A Higher Order Rational Difference Equation. Shojaei, Hossein; Parvandeh, Saeed; Mohammadi, Tayebeh; Mohammadi, Zeinab; Mohammadi, Narjes // Australian Journal of Basic & Applied Sciences;2011, Vol. 5 Issue 11, p72 

    In this paper the asymptotic stability of equilibria and periodic points of the following higher order rational difference equation xn+1=αxn-k/β+γxnxn-1…xn-k, k ≥ 1,n = 0,1,… is studied where the parameters α,β,γ are positive real numbers, and the initial...

  • Convergence and Oscillation in a Rational Fourth Order Difference Equation. Gazor, Hamid; Memar, Azadeh; Gazor, Tahereh; Taghizadeh, Mehrdad // Journal of Applied Sciences Research;Jul2011, Vol. 7 Issue 7, p771 

    In this paper the dynamics of the following rational fourth-order difference equation Xn = α + β Xn-3/Xn-4, n = 0,1,… is studied where the initial conditions x!4, x!3, x!2, x!1 together with the param-eters α and β are positive real numbers. We discuss some asymptotic behavior...

  • Global Behavior and Periodicity of Some Difference Equations. Elsayed, E. M.; El-Metwally, H. // Journal of Computational Analysis & Applications;Aug2015, Vol. 19 Issue 2, p298 

    In this paper we study the boundedness, investigate the global convergence and the periodicity of the solutions to the following recursive sequence xn+1 = axn + bxn-1² + cxn-2xn-3/dxn-1² + exn-2xn-3, n = 0, 1, ..., where the parameters a, b, c, d and e are positive real numbers and the...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics